# SDR SWAA2019012128676

- Difficulty date: January 20, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 43,387 hours, 25,743 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Control Valve
- Part number: 32911866
- Part serial: GRTS4349
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

INFLIGHT SHUTDOWN/DECLARED EMERGENCY, FUEL LEAK NR 1 ENGINE VERIFIED BY QRH PROCEDURE 500LB IMBALANCE IN 24 MINUTES.  PERFORMED NR 1 ENGINE SHUTDOWN.  DECLARED EMERGENCY LANDING NORMAL.  R&R E1 HIGH TURBINE PRESSURE ACTIVE CLEARANCE CONTROL PER AMM.
